# SDR ERAA074617

- Difficulty date: June 13, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 12,765 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 327
- Condition: Binding
- Location: Tail Rotor
- Part time: 11,983 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R ASSY IS BINDING.  REPAIRED, PARTIAL DISASSEMBLY, VISUALLY INSPECTED.  FOUND NO CAUSE FOR BINDING, INST'D NEW GRIP BUSHINGS AND SEALS.  CHECKED FRICTION FORCES 10N AND 17N (MAX 25N)  REASSEMBLED T/R ASSY AND MARVEL BALANCED ALL WORK IAW BO105 MM 32, MARVEL MANUAL REM 301.
